RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 189, Number 1  


MATHEMATICS
A duality theorem for homology and cohomology $K$-groups
D. O. Baladze
9
A boundary value problem in an infinite layer for linear differential-difference systems
V. M. Borok
12
Elliptic pseudodifferential operators on a closed manifold which are degenerate on a submanifold
M. I. Vishik, V. V. Grushin
16
Finite separability in semigroups
È. A. Golubov
20
An algorithm for solving the assignment problem
Y. A. Dinitz, M. A. Kronrod
23
The quasi-equivalence of bases at an infinite center of a Hilbert scale
V. P. Zaharyuta
26
The sample mean as an estimator of the shift parameter in the presence of certain losses which differ from the quadratic
A. A. Zinger, A. M. Kagan, L. B. Klebanov
29
Trigonometric sums
A. A. Karatsuba
31
The solvability of certain classes of nonlinear equations
R. I. Kachurovskii
35
On the theory of the generalized Carleman boundary value problem
G. S. Litvinchuk, A. P. Nechaev
38
Endomorphisms of the lattice of the closed subgroups of a topological group
Yu. N. Mukhin
42
A priori estimates of solutions of elliptic equations in the class of analytic functions, and their applications to the Cauchy–Poisson problem
V. I. Nalimov
45
The problem of the optimization of algorithms for the approximate integration of functions of several variables
V. D. Charushnikov
49
The method of incomplete factorization
Yu. I. Cherskii
53
Certain results on sequential estimation of a shift parameter
A. I. Shalyt
57
A certain new type of bifurcation of multidimensional dynamic systems
L. P. Shilnikov
59
Nemytskii operator in spaces generated by gen-functions
I. V. Shragin
63

ASTRONOMY
Determining the parameters of small-scale turbulence of the atmosphere from combined observations of meteors
P. B. Babadzhanov, R. Sh. Bibarsov
67
The perihelion halo on the Mars. Brightness of the perihelion halo and quantity of ice crystals in the Marsian atmosphere
V. D. Davydov
70
Inhomogeneous semi-infinite atmosphere the case of pure scattering
È. G. Ianovitskii
74

PHYSICS
On the kinetics of magnetization of a paramagnetic
D. I. Kadyrov, I. G. Shaposhnikov
77
Green functions in the theory of ferromagnetic resonance
N. A. Potapkov
81

CRYSTALLOGRAPHY
Crystalline structure of $\mathrm{Na}\mathrm{Nd}_3[\mathrm{GeO}_4]_2(\mathrm{OH})_2$
A. V. Chichagov, V. S. Kovalenko, V. I. Ponomarev, N. V. Belov
88
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019